# SDR F3LA2010072500474

- Difficulty date: July 21, 2010
- Submitted: July 25, 2010
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 24,902 hours, 12,996 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Encoder
- Part number: Z043H000150A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MAINTENANCE NON ROUTINE N0526.  EMERGENCY LIGHT OPERATIONAL TEST FAILED WITH A CLASS 1 MESSAGE EPSU (11WL) AND (12WL).  FOUND HIGH AND LOW CODING SWITCHES ON TERMINATION/CONNECTION BOX 3000RH8-DEU B TO BE CODED ONE NOTCH OFF.  SET CODING POTENTIOMETERS TP PROPER POSITION IAW A318 AMM 23-73-47-400-001.  OPERATIONAL CHECK GOOD IAW A318 AMM 33-51-00-710-001.
